Proceedings of the Japan Academy, Series A, Mathematical Sciences

Conformally related product Riemannian manifolds

Yoshihiro Tashiro and In-bae Kim

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 58, Number 5 (1982), 204-207.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195516029

Digital Object Identifier
doi:10.3792/pjaa.58.204

Mathematical Reviews number (MathSciNet)
MR667634

Zentralblatt MATH identifier
0515.53035

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Tashiro, Yoshihiro; Kim, In-bae. Conformally related product Riemannian manifolds. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 5, 204--207. doi:10.3792/pjaa.58.204. https://projecteuclid.org/euclid.pja/1195516029


Export citation

References